lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Generalized Fock space and contextuality
RAS Ishlinsky Inst Problems Mech, Russia;Tomsk State Univ, Russia.ORCID iD: 0000-0001-5683-5988
Linnaeus University, Faculty of Technology, Department of Mathematics. Natl Res Univ Informat Technol Mech & Opt ITMO, Russia. (Int Ctr Math Modeling Phys Engn Econ & Cognit Sci)ORCID iD: 0000-0002-9857-0938
2019 (English)In: Philosophical Transactions. Series A: Mathematical, physical, and engineering science, ISSN 1364-503X, E-ISSN 1471-2962, Vol. 377, no 2157, article id 20190096Article in journal (Refereed) Published
Abstract [en]

This paper is devoted to linear space representations of contextual probabilities-in generalized Fock space. This gives the possibility to use the calculus of creation and annihilation operators to express probabilistic dynamics in the Fock space (in particular, the wide class of classical kinetic equations). In this way, we reproduce the Doi-Peliti formalism. The context-dependence of probabilities can be quantified with the aid of the generalized formula of total probability-by the magnitude of the interference term. This article is part of the theme issue 'Contextuality and probability in quantum mechanics and beyond'.

Place, publisher, year, edition, pages
Royal Society , 2019. Vol. 377, no 2157, article id 20190096
Keywords [en]
Fock space, Doi-Peliti formalism, quantum probability, contextuality, interference of probabilities, calculi of creation-annihilation operators
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-89408DOI: 10.1098/rsta.2019.0096ISI: 000486318400007PubMedID: 31522648OAI: oai:DiVA.org:lnu-89408DiVA, id: diva2:1357351
Available from: 2019-10-03 Created: 2019-10-03 Last updated: 2019-10-03Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textPubMed

Authority records BETA

Khrennikov, Andrei

Search in DiVA

By author/editor
Rashkovskiy, SergeyKhrennikov, Andrei
By organisation
Department of Mathematics
In the same journal
Philosophical Transactions. Series A: Mathematical, physical, and engineering science
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
pubmed
urn-nbn

Altmetric score

doi
pubmed
urn-nbn
Total: 5 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf